# SDR VTZA95192

- Difficulty date: June 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N493UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 805
- Engine: Garrtt TPE33112UA
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Part time: 11,767 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

FLT NR 6423 - IAD-ROC - DURING TAKEOFF, ABORTED TAKEOFF DUE TO THE LEFT ENGINE ONLY MAKING 88 PERCENT TORQUE.  MAINTENANCE IS IN THE PROCESS OF CHANGING THE ENGINE.  MAINTENANCE COMPLETED CHANGING ENGINE ON 6-10-95.  ENGINE RUNS GOOD.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
